MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP HANDLE,LARYNG,LED,FO,DISP,SML,2CM DIAM

MEDLINE INDUSTRIES, LP HANDLE,LARYNG,LED,FO,DISP,SML,2CM DIAM
Model Number MDS0425615
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the laryngoscope broke during intubation.The facility reported that they did not have any of the patient or incident details however there was no patient injury noted, and another device was able to be utilized.
 
Additional Manufacturer Narrative
It was reported that the laryngoscope broke during intubation.The facility reported that they did not have any of the patient or incident details however there was no patient injury noted, and another device was able to be utilized.The facility stated that the broken handle was disposed of and is not available to be returned for evaluation.No additional details are available related to the customer reported issue.Despite multiple good faith efforts to obtain additional information, the customer contact was unable or unwilling to provide further incident details to the manufacturer.Due to the reported incident and in an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Brand Name
HANDLE,LARYNG,LED,FO,DISP,SML,2CM DIAM
Common Device Name
HANDLE,LARYNG,LED,FO,DISP,SML,2CM DIAM
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
karen trutsch
three lakes drive
northfield, IL 60093
MDR Report Key15153588
Report Number1417592-2022-00130
Device Sequence Number12162889
Product Code CCW
UDI-Device Identifier10889942563708
UDI-Public10889942563708
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMDS0425615
Device Catalogue NumberMDS0425615
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/06/2022
Initial Report FDA Received Date08/02/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown